# SDR 96ZZZX5451

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Doug DC-8
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 37741723
- Condition: Broken
- Location: Flap Actuator
- Component: 5772691
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK ARRIVED BROKEN.  SUSPECT CAUSE WAS STRESS AND CORROSION.
